# SDR AALA20050179

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - ALL EMERGENCY LIGHTS IN FIRST, BUSINESS, AND COACH FAILED FUNCTIONAL CHECK.  REPLACED ALL BATTERY PACKS FOR FIRST, BUSINESS, AND COACH EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
